Publications
Search

Publications :: Search

Numerical solution of an integral equations system of the first kind by using an operational matrix with block pulse functions.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Numerical solution of an integral equations system of the first kind by using an operational matrix with block pulse functions.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2011
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Khosrow Maleknejad
    2. Hamid Safdari
    3. Mostafa Nouri
    Download (by DOI): 10.1080/00207720903499824
    BibTeX: journals/ijsysc/MaleknejadSN11
    DBLP: db/journals/ijsysc/ijsysc42.html#MaleknejadSN11
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Int. J. Systems Science
    Year: 2011
    Volume: 42
    Number: 2
    DBLP: db/journals/ijsysc/ijsysc42.html